MathSciNet Relay Station
MathSciNet bibliographic data
MR1671199 (2000a:41049) 41A60 (33C45)
Jin, X.-S.; Wong, R. Asymptotic formulas for the zeros of the Meixner polynomials. J. Approx. Theory 96 (1999), no. 2, 281–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement